Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Embarrassing - mucous in stools.

(8 Posts)
godiegogodiegogo Fri 10-Jul-09 22:28:26

I am pg, have been given medication and have been experiencing jelly like mucous instead of stools when I go the the bathroom. Is this the medication? Or a pregnancy thing? I have never had it before and I am a bit disconcerted...

thank you advance.

RumourOfAHurricane Fri 10-Jul-09 22:29:57

Message withdrawn

godiegogodiegogo Fri 10-Jul-09 22:32:38

metoclopramide for HG

godiegogodiegogo Fri 10-Jul-09 22:52:02

? anyone?

RumourOfAHurricane Fri 10-Jul-09 22:54:26

Message withdrawn

PacificDogwood Fri 10-Jul-09 22:55:14

Metoclopramide is a prokinetic, it can make your stomach emptying quicker which is how is helps in HG. I think it also increases bowel transit time and can make motions a bit softer. Mucous is quite commen in IBS which can flare or get better in pregnancy.
If in doubt, get yourself checked out.
smile

godiegogodiegogo Fri 10-Jul-09 22:56:21

I can call midwife advice line tomorrow, for one whole hour every day they are open for paranoid pregnant ladies like me!

I am sure it is nothing. Feel fine in every other way, including no sickness, just seems like one thing is always replaced with another to worry about.

godiegogodiegogo Fri 10-Jul-09 22:59:05

Pacificdogwood -thank you for that, Dr said to be it should help my stomach bowel movements which is why I wondered if it was related to the mucous somehow. Never had IBS or any symptoms of, nor now that I know of.

I won't give all the gory details, but blush I did not know I had even used my bowels until afterwards (I was in the loo already!)

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now